Alert archive / New York / Flash Flood Warnings in 2005

Flash Flood Warning 25, NWS Albany, NY

June 27, 2005Warren County, New York

NWS Albany, NY issued this flash flood warning at Jun 27, 2005, 3:28 PM EDT for Warren County, New York. It was in force for 3 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 27, 2005, 3:28 PM EDT (19:28 UTC)
Expired
Jun 27, 2005, 6:30 PM EDT
In force
3 hr
Issued by
NWS Albany, NY
Area
Counties, with a storm outline in the text

County Warren County, NY

The radar

The Burlington radar (KCXX), 112 km from the middle of the area, began a volume at 19:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 27, 3:59 PM EDTFLASH FLOOD1 Ne North Creek, NYROAD WASHOUTS ON RIVER ROAD AND COBBLE CREEK RD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 31 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 7.5 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2005-06-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 807 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2005-06-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -12 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
807 J/kg
Mixed-layer CIN
-122 J/kg
Mixed-layer LCL
763 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
-12 m²/s²
0-3 km storm-relative helicity
13 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS51 KALY 271930
FFWALY
NYC113-272230-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ALBANY NY
328 PM EDT MON JUN 27 2005

THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  WARREN COUNTY IN EAST CENTRAL NEW YORK

* UNTIL 630 PM EDT
 
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO IGERNA...
  CHRISTIAN HILL...BYRNES CORNERS...NORTH CREEK AND NORTH RIVER.

RADAR ESTIMATED OVER 3 INCHES OF RAIN HAVE ALREADY FALLEN.   
ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN THE 
WARNED AREA.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS 
SAFELY. TURN AROUND...DONT DROWN.

LAT...LON 4357 7399 4369 7382 4389 7395 4378 7422

$$
2 follow-up statements
000 
WGUS71 KALY 272115
FFSALY

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
450 PM EDT MON JUN 27 2005

NYC113-272230-
WARREN NY-
450 PM EDT MON JUN 27 2005

...A FLASH FLOOD WARNING CONTINUES UNTIL 630 PM EDT FOR NORTH 
CENTRAL WARREN COUNTY...

RADAR INDICATED OVER 5 INCHES OF RAIN HAVE FALLEN IN NORTHERN WARREN 
COUNTY.  THE HEAVIEST RAIN FELL NEAR...AND A LITTLE NORTHEAST OF 
ROUTE 28 NEAR NORTH RIVER.

AFFECTED LOCATIONS INCLUDE JOHNSBURG AND NORTH CREEK.  HEAVY 
THUNDERSTORM RAINS HAVE DIMINISHED BUT THE THREAT OF ADDITIONAL 
THUNDERSTORMS WILL CONTINUE...AND IT WILL TAKE A WHILE FOR ONGOING 
FLASH FLOODING TO SUBSIDE.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL 
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE 
BANKS OF CREEKS AND STREAMS.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE 
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO CROSS. TURN 
AROUND...DONT DROWN. 

LAT...LON 4357 7399 4369 7382 4389 7395 4378 7422

$$
000 
WGUS71 KALY 272229
FFSALY

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
630 PM EDT MON JUN 27 2005

NYC113-272330-
WARREN NY-
630 PM EDT MON JUN 27 2005

...THE FLASH FLOOD WARNING FOR NORTH CENTRAL WARREN COUNTY HAS 
EXPIRED...

RADAR INDICATED OVER 6 INCHES OF RAIN FELL IN NORTHERN WARREN COUNTY 
IN AN AREA BETWEEN CHRISTIAN HILL AND BYRNES CORNERS.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL 
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE 
BANKS OF CREEKS AND STREAMS.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE 
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO CROSS. TURN 
AROUND...DONT DROWN. 

LAT...LON 4357 7399 4369 7382 4389 7395 4378 7422

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this flash flood warning went out at Jun 27, 11:00 AM EDT, 4 hours 28 minutes earlier.

Area forecast discussion, Jun 27, 11:00 AM EDT, 4 hours 28 minutes before
AREA FORECAST DISCUSSION...UPDATE
NATIONAL WEATHER SERVICE ALBANY NY
1100 AM EDT MON JUN 27 2005

.UPDATE...WILL UPDATE TO REMOVE MORNING WORDING.  MORNINGS SOUNDING
ANALYSIS INDICATED 1500-2000 J/KG CAPE FOR AFTERNOON.  EXPECT
SCATTERED STORMS TO POP UP WITH HEATING WITH MOST FAVORED AREAS
BEING IN TERRAIN INDUCED CONVERGENCE ZONES.  WITH WEAK FRONTAL
BOUNDARY HAVING LIFTED NORTH AND WEAKENING...MAY BE LESS ACTIVITY
THAN YESTERDAY. VERY WEAK FLOW WILL KEEP SEVERE THREAT LOW SAVE
ISOLATED PULSERS...BUT LOCALLY HEAVY RAIN LIKELY FROM ANY STORMS.
WILL UP POPS TONIGHT WITH SEMI-TROPICAL SYSTEM LIFTING NORTHWARD
THROUGH MID ATLANTIC.

RADAR WILL BE IN CONVECTIVE Z-R THIS AFTERNOON.  WE WILL SHIFT TO
TROPICAL THIS EVENING.

PREVIOUS...

.SYNOPSIS...THE BERMUDA HIGH WILL HOLD TOUGH FOR THE NEXT SEVERAL
DAYS ACROSS OUR REGION. WITH NO REAL TRIGGERS TODAY...ONLY ISOLATED
TO SCATTERED THUNDERSTORMS ARE EXPECTED AND IT WILL BE ANOTHER HOT
ONE. ON TUESDAY THROUGH THURSDAY...INCREASED TROPICAL MOISTURE AND A
SERIES OF WEAK DISTURBANCES WILL PROVIDE A BETTER FOCUS FOR STORMS
TO FORM. WITH MORE IN THE WAY OF CLOUDS AND THE THREAT OF
STORMS...TEMPERATURES WILL NOT BE QUITE AS HOT...BUT IT WILL BE EVEN
MORE HUMID.

&&

.SHORT TERM (TODAY THROUGH MONDAY NIGHT)...AFTER EXAMINING BUFKIT
DATA...IT APPEARS WHILE THERE WILL BE PLENTY OF BUOYANT ENERGY IN
THE ATMOSPHERE TODAY...(TO THE TUNE OF 1500-2500 J/KG) MOST AREAS
LOOKED TO BE CAPPED IN THE MID LEVELS. THE AWIPS SOUNDINGS WERE NOT
QUITE AS CLEAR CUT BUT SYNOPTICALLY...WE ARE CENTERED CLOSE TO THE
UPPER AIR RIDGE WITH HEIGHTS IN EXCESS OF 5900 HECTA PASCAL. THE
ONLY EXCEPTION TO THIS WILL BE IN OUR NORTHERN ZONES...WHERE THE
REMNANTS OF A FRONTAL BOUNDARY COULD PROVIDE A BETTER CHANCE FOR
CONVECTION TO GET GOING. THEREFORE WILL GO WITH 30 POPS THERE AND
ONLY 20 SOUTH OF KGFL. HOWEVER...ANY THUNDERSTORMS THAT DO FORM
WOULD MOVE ONLY VERY SLOWLY TO THE NORTHEAST AND PERHAPS EVEN
BACKBUILD. WITH PWS ABOUT 1.75 INCHES...THESE COULD LEAD TO LOCALLY
HEAVY DOWNPOURS. WITH THE LARGE CAPES ANY STORM COULD BECOME BRIEFLY
STRONG WITH SOME HAIL. THE WIND FIELD ALOFT IS VERY WEAK BUT
NEVERTHELESS...ANY STORM COULD BRIEFLY PULSE TO NEAR SEVERE LIMITS.
WENT WITH A BLEND OF ALL MACHINE GUIDANCE FOR MAX TEMPS.

FOR TONIGHT...WE WILL HAVE TO CONCERN OURSELVES WITH A HYBRID SORT
OF TROPICAL SYSTEM...CURRENTLY LOCATED OFF THE DELMARVA. MODELS
DIVERGE ON SOLUTIONS WITH THE GFS/NAM BOTH INDICATING THAT IT WILL
MISS US. THE UKMET AND CANADIAN MODELS POINT OTHERWISE. THE NAM WAS
ESPECIALLY POOR INITIALIZING IT. PER COLLABORATION WITH BOX...WENT
WITH A COMPROMISE OF BOTH MODEL THOUGHTS...SO INCREASED THE POPS A
LITTLE IN MY SERN ZONES. KEPT MY AREA FROM KALB N AND W DRY AFTER
THE EARLY EVENING WHEN DIURNAL CONVECTION LOOKS TO STILL BE A
POSSIBILITY. WENT CLOSE TO MAV NOS.

&&

.LONG TERM (TUESDAY THROUGH SUNDAY)...WHATEVER THE HYBRID SYSTEM
DOES...SHOULD BE HISTORY BY TUESDAY. HOWEVER...ALL MODELS INDICATE
AN INCREASE IN TROPICAL MOISTURE THROUGHOUT THE COLUMN. THEN...A
SYNOPTIC UPPER LEVEL TROUGH WILL SLOWLY APPROACH FROM THE WEST FROM
LATE TUESDAY INTO THURSDAY...PROBABLY SPEWING PIECES OF VORTICITY
OUR WAY...WHICH WILL INTERACT WITH THIS MOISTURE TO BRING ORGANIZED
TIMES OF SHOWERS/STORMS. OF COURSE THE TIMING AT THIS POINT IS VERY
DIFFICULT OTHER THAN RELYING ON DIURNAL HEATING...WHICH IS HOW I
WILL PLAY IT. WITH THE INCREASE IN MOISTURE AND THUNDERSTORMS
CHANCES AMBIENT TEMPERATURES WILL LIKELY NOT BE QUIET AS HOT...BUT
PLENTY OF HUMIDITY WILL MAKE IT FEEL JUST AS UNCOMFORTABLE.

BY FRIDAY...IT LOOKS AS IF A STRONGER COLD FRONT WILL FINALLY MARCH
OUR WAY AND BRING AN END TO THIS UNCOMFORTABLE SPELL. A FRESH
CANADIAN AIR MASS LOOKS TO COME DOWN THE PIKE JUST IN THE TIME FOR
THE UPCOMING HOLIDAY WEEKEND. NO CHANGES TO THE EXTENDED...OTHER
THAN TO REMOVE EVEN THE SLIGHT CHANCE OF THUNDER ON SUNDAY.

&&

.AVIATION...MAINLY VFR THROUGH TONIGHT.  PATCHY MVFR TO IFR
CONDITIONS BEFORE DAYBREAK THIS MORNING IN MIST AND FOG.  MAINLY
CLEAR SKY UNTIL LATE MORNING OR EARLY AFTERNOON...THEN SCATTERED
CUMULONIMBUS FORMING BASED AROUND 6 THOUSAND FEET.  LOCAL IFR
CONDITIONS ARE POSSIBLE IN THUNDERSTORMS.  ANY THUNDERSTORMS THAT
FORM ARE MOST LIKELY TO OCCUR NORTH OF THE CAPITAL
DISTRICT...NORTHERN CATSKILLS AND NORTHERN BERKSHIRES NORTHWARD.
THUNDERSTORMS WILL DIE OUT ABOUT 2 OR 3 HOURS AFTER SUNSET.  SURFACE
WIND WILL BE NEAR CALM EARLY THIS MORNING...AND WILL INCREASE FROM
THE SOUTH TO AROUND 10 KNOTS BY NOON.  WIND WILL BECOME LIGHT AND
VARIABLE BY LATE EVENING.
MORE SHOWERS AND THUNDERSTORMS ARE POSSIBLE LATE TONIGHT IF THE
REMNANTS OF A HYBRID TROPICAL WERE TO MAKE IT AS FAR NORTH AS SOME
OF THE COMPUTER MODELS INDICATE. WORST CASE SCENARIO WOULD BE FOR
CONDITIONS TO DROP BACK TO IFR NEAR KPOU BUT FOR NOW THE CHANCES
APPEAR LOW ENOUGH NOT TO INDICATE IN THE KPOU TAF JUST YET.

&&

.FIRE WEATHER...RELATIVE HUMIDITY VALUES WILL NOT RECOVER AS QUICKLY
AS YESTERDAY...PROBABLY DROPPING ONLY TO THE 40-50 PERCENT RANGE BY
THIS AFTERNOON. WITH AN INCREASE IN TROPICAL MOISTURE...THEY WILL
INCREASE TO AROUND 90 PERCENT TONIGHT AND AGAIN TOMORROW NIGHT AND
ONLY RECOVER TO ABOUT 50 PERCENT BOTH TUESDAY AND WEDNESDAY. SURFACE
WINDS WILL PICK UP TO AROUND 10 KNOTS OR SO THIS AFTERNOON...WITH
SOME GUSTS TO NEAR 20...THEN DIMINISH TO AROUND 5 LATE TONIGHT AND
BACK UP TO AROUND 10 KNOTS TOMORROW FROM A SOUTHERLY DIRECTION . THE
THREAT OF THUNDER IS SMALL TODAY...BUT WILL INCREASE A LITTLE AS THE
WEEK WEARS ON.

&&

.HYDROLOGY...WIDELY SCATTERED TO ISOLATED THUNDERSTORMS ARE EXPECTED
THIS AFTERNOON...WITH THE BEST CHANCES IN OUR NORTHERN ZONES. THE
AVERAGE BASIN QPF IS ONLY EXPECTED TO A FEW HUNDREDTHS OF AN INCH.
HOWEVER...ANY THUNDERSTORM THAT DOES FORM WILL BE SLOW MOVING AND
POSSIBLY BACK BUILDING. FACTOR THIS WITH A PW OF 1.75 INCHES AND
LOCALLY HEAVY RAINFALL UP TO AN INCH OR BETTER IS POSSIBLE IN A FEW
REMOTE SPOTS WHICH COULD YIELD TO EXTREMELY LOCALIZED PONDING. LATER
TONIGHT...THE REMNANTS OF A HYBRID TROPICAL SYSTEM COULD BRING SOME
HEAVY RAINFALL TO OUR SOUTHEASTERN ZONES. IT IS JUST TOO EARLY TO
MAKE THAT CALL WITH CERTAINTY...BUT OF COURSE...ANY HEAVY RAINFALL
COULD AGAIN CAUSE EXTREMELY LOCALIZED PONDING.

SHOWER AND THUNDERSTORMS WILL INCREASE WITH TIME FROM LATE TUESDAY
INTO EARLY FRIDAY AS TROPICAL MOISTURE INCREASES...A SERIES OF MID
LEVEL DISTURBANCES HEAD OUR WAY...AND EVENTUALLY A COLD FRONT. THE
POTENTIAL FOR HEAVY RAINFALL ALSO INCREASES AS WELL AS LOCALIZED
HYDRO PROBLEMS. LARGE STEM RIVERS WILL PROBABLY NOT BE AFFECTED THAT
MUCH BUT SMALL STREAMS COULD BE.

&&

.CLIMATE...ON SUNDAY...WE HIT 90 DEGREES FOR THE SEVENTH TIME THIS
MONTH AND ARE ONLY ONE DAY AWAY FROM TYING THE MOST NUMBER OF 90
DEGREE DAYS IN ANY JUNE HERE IN ALBANY...WHICH WAS BACK IN 1949.
TODAY SHOULD BE THE DAY AS WE ARE PROJECTING A HIGH OF 93 IN
ALBANY.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
MA...NONE.
NY...NONE.
VT...NONE.

&&

SYNOPSIS...HWJIV
SHORT TERM...HWJIV
LONG TERM...HWJIV
AVIATION...HEMMERICH
FIRE WEATHER...HWJIV
HYDROLOGY...HWJIV
CLIMATE...HWJIV
Hazardous weather outlook, Jun 27, 5:09 AM EDT, 10 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBANY NY
509 AM EDT MON JUN 27 2005

CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066-
082>084-VTZ013>015-281100-
BENNINGTON VT-EASTERN ALBANY NY-EASTERN COLUMBIA NY-
EASTERN DUTCHESS NY-EASTERN GREENE NY-EASTERN RENSSELAER NY-
EASTERN SCHENECTADY NY-EASTERN ULSTER NY-EASTERN WINDHAM VT-
HAMILTON NY-MONTGOMERY NY-NORTHERN BERKSHIRE MA-NORTHERN FULTON NY-
NORTHERN HERKIMER NY-NORTHERN LITCHFIELD CT-NORTHERN SARATOGA NY-
NORTHERN WARREN NY-NORTHERN WASHINGTON NY-SCHOHARIE NY-
SOUTHEAST WARREN NY-SOUTHERN BERKSHIRE MA-SOUTHERN FULTON NY-
SOUTHERN HERKIMER NY-SOUTHERN LITCHFIELD CT-SOUTHERN SARATOGA NY-
SOUTHERN WASHINGTON NY-WESTERN ALBANY NY-WESTERN COLUMBIA NY-
WESTERN DUTCHESS NY-WESTERN GREENE NY-WESTERN RENSSELAER NY-
WESTERN SCHENECTADY NY-WESTERN ULSTER NY-WESTERN WINDHAM VT-
509 AM EDT MON JUN 27 2005

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN NEW YORK AND ADJACENT
WESTERN NEW ENGLAND.

.DAY ONE...ISOLATED TO WIDELY SCATTERED THUNDERSTORMS ARE EXPECTED
THIS AFTERNOON INTO EARLY EVENING...WITH THE BEST CHANCES NORTH OF
ALBANY. THESE WILL BE AIR MASS THUNDERSTORMS. WHILE NOT EXPECTED TO
BECOME SEVERE...THESE STORMS WILL BE SLOW DRIFTING AND COULD PRODUCE
LOCALIZED RAINFALL AMOUNTS OF AN INCH OR MORE.

.DAYS TWO THROUGH SEVEN...WITH AN INCREASINGLY MOIST AND UNSTABLE AIR
MASS REMAINING IN PLACE...THE THREAT OF THUNDERSTORMS WILL TAKE PLACE
FROM TUESDAY THROUGH FRIDAY JUST ABOUT ANY TIME.

.SPOTTER INFORMATION STATEMENT...
SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.
HOWEVER...WE WOULD APPRECIATE ANY RAINFALL REPORTS OF AN INCH AND A
HALF...OR GREATER.

In the hours before

Special weather statement, Jun 27, 12:59 PM EDT, 2 hours 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
1259 PM EDT MON JUN 27 2005

VTZ013-014-271730-

...THUNDERSTORMS IN BENNINGTON AND WINDHAM COUNTIES WILL PRODUCE
VERY HEAVY RAIN.

AT 1258 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS CAPABLE OF PRODUCING...WINDS IN EXCESS OF 30
MPH....AND HEAVY RAIN.   STORMS WERE LOCATED NEAR STRATTON. THE
STORMS WERE NEARLY STATIONARY.

RAINFALL WILL EXCEED TWO INCHES OF RAIN WITH FLOODING POSSIBLE IN
POOR DRAINAGE AREAS.
Special weather statement, Jun 27, 2:01 PM EDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
201 PM EDT MON JUN 27 2005

NYZ038-271830-

...A STRONG THUNDERSTORM IN HERKIMER COUNTY...

AT 158 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CAPABLE OF PRODUCING...SMALL HAIL...WINDS IN EXCESS OF
40 MPH....AND HEAVY RAIN.  THIS STORM WAS LOCATED NEAR
CEDARVILLE...OR ABOUT 8 MILES WEST OF ILION. THIS STORM WAS DRIFTING
NORTHWEST.  RAINFALL WILL EXCEED AN INCH AND A HALF.

THE THUNDERSTORM WILL BE NEAR...
CEDARVILLE...6 MILES NORTH OF WEST WINFIELD...7 MILES SOUTHWEST OF
FRANKFORT AND 8 MILES WEST OF ILION BY 230 PM EDT
Special weather statement, Jun 27, 2:21 PM EDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
221 PM EDT MON JUN 27 2005

NYZ040-271845-

...A STRONG THUNDERSTORM IN MONTGOMERY COUNTY...

AT 218 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CAPABLE OF PRODUCING...SMALL HAIL...WINDS IN EXCESS OF
40 MPH....AND HEAVY RAIN.  THIS STORM WAS LOCATED NEAR RURAL GROVE...
OR ABOUT 9 MILES SOUTHEAST OF CANAJOHARIE...AND MOVING NORTHWEST AT 5
MPH.

THE THUNDERSTORM WILL BE NEAR...
RURAL GROVE BY 230 PM EDT
CURRYTOWN AND FLAT CREEK BY 240 PM EDT
SPRAKERS AND RANDALL BY 245 PM EDT
Special weather statement, Jun 27, 2:47 PM EDT, 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
247 PM EDT MON JUN 27 2005

NYZ042-271915-

...A THUNDERSTORM WITH VERY HEAVY RAIN IN WARREN COUNTY...

AT 242 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CAPABLE OF PRODUCING OVER ONE AND A HALF INCHES OF RAIN
HEAVY RAIN.  THIS STORM WAS LOCATED JUST NORTH OF NORTH CREEK...OR
ABOUT 15 MILES EAST OF INDIAN LAKE. THIS STORM WAS NEARLY STATIONARY.

OTHER LOCATIONS INCLUDE BUT ARE NOT LIMITED TO  CHRISTIAN
HILL...BYRNES CORNERS AND NORTH RIVER.

Nearby

Flash Flood Warnings in New York, 2005Every flash flood warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.